# SDR REXA2014081900847

- Difficulty date: August 19, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 23,021 hours, 20,262 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO FUEL IMBALANCE, EMER DECLARED.  MAINTENANCE IS CURRENTLY WORKING ISSUE.  EN ROUTE FUEL IMBALANCE LT TANK SHOWING 1100 LBS MORE FUEL THAN RT TANK.  RAN QRH & COULD NOT GET FUEL BALANCED.  LANDED UNEVENTFULLY.  R & R FUEL COMPUTER IAW AMM 28-41-16.  PERFORMED OPERATIONS CHECK OF GRAVITY CROSS FLOW SOV & OPERATIONS CHECK OF FUEL CROSS FLOW SOV IAW AMM 28-13-16 & 28-13-45.  EICAS DISPLAY, REFUEL & DEFUEL PANEL & MLI QTY MATCH.  NO DEFECTS NOTED AT THIS TIME.
